# SDR AALA20060108

- Difficulty date: February 19, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 3301KGAMS1
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND FUEL FLOW INDICATED 0 TEMPORARILY.  WHEN N3 INDICATED 0 EICAS INDICATIONS CENTER RIGHT FUEL PUMP AND RIGHT ENGINE BLEED OFF CENTER PUMP PRESSURE LIGHT AND RIGHT ENGINE BLEED OFF.  RIGHT DUCT PRESSURE INDICATED 5 PSI.  STANDBY ENGINE INSTRUMENTS INDICATED N3 AT 0 AS WELL.  LANDED SJU WITHOUT INCIDENT.  REPLACED RIGHT ENGINE N3 TACHOMETER GENERATOR AND SPEED CARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
